General
5 Dangerous Mistakes You Make With Over-the-Counter Painkillers
 

5 Dangerous Mistakes You Make With Over-the-Counter Painkillers

Shared by:

 
You could be putting yourself at risk for overdose, kidney trouble, internal bleeding, and other serious complications
 
www.menshealth.com
 
17 Nov 2016 - General
 
Using drugs for even a minor problem is a bad tendency of many people. Pain is a very common symptom of any injury or inflammation. Many people take analgesics for mild pain. But chronic use of analgesics may be dangerous for us. I see many patients presents with NSAID induced gastritis, bleeding peptic ulcer or even duodenal perforation. The frequent use of NSAID may be life threatening by causing intestinal perforation. Another dangerous effect is analgesic nephropathy. Using analgesics for pr...
 (Total 104 words)
Afaque Ali thank you for posting this article to be discussed, I totally agree with the tips mentioned in article and we should follow them and I wish the ministry of health aware people by the harmful effects of using pain killer frequently.
There are a number of unpleasant side effects associated with painkiller abuse. Mild side effects include nausea, vomiting, and diarrhea,usually caused by the way the dr...
 (Total 173 words)
Not all over-the-counter medications are safe. In fact, any medication that is taken in excess or too frequently can potentially cause harm. In case of pain killers, these medications are known to cause NSAID-induced nephropathy and I have seen a young patient who had to undergo emergency renal replacement therapy because of frequent consumption of pain relievers. Fortunately her renal failure was reversed and she survived throughout the whole ordeal. Aside from kidney injury, some of these drug...
 (Total 118 words)